# SDR 2003F00350

- Difficulty date: October 9, 2002
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N530BA
- Make and model: Bag JETSTM3101
- Aircraft serial: 732
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: AC66867
- Condition: Leaking
- Location: Brake
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING TO THE GATE, PILOT REPORTED NO BRAKE PRESSURE OR BRAKE EFFECT ON RIGHT WHEELS.  MAINTENANCE REPLACED DUAL BRAKE CONTROL VALVE AND PERFORMED BLEEDING PROCEDURE.  OPERATIONALLY CHECKED GOOD. (M)
